# SDR VJ9800593

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 74B6025
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, LOST POWER ON NR 2 ENGINE.  FLIGHT CREW SHUTDOWN ENGINE AND DIVERTED TO SAV.  REPLACED DEFECTIVE FUEL CONTROL.
